Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The space of homeomorphisms on a compact two-manifold is an absolute neighborhood retract


Authors: R. Luke and W. K. Mason
Journal: Trans. Amer. Math. Soc. 164 (1972), 275-285
MSC: Primary 54C35
MathSciNet review: 0301693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem mentioned in the title is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C35

Retrieve articles in all journals with MSC: 54C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0301693-7
PII: S 0002-9947(1972)0301693-7
Keywords: Retract, absolute neighborhood retract, two-manifold, two-manifold function space, space of homeomorphisms, infinite-dimensional manifold
Article copyright: © Copyright 1972 American Mathematical Society